[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 184.73.122.162. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Chicago Dermatological Society Centennial
January 2003

Cutaneous Reactions to Chemotherapy DrugsThe Art of Consultation

Author Affiliations

From the Department of Dermatology, Rush-Presbyterian-St Luke's Medical Center, Chicago, Ill.

Arch Dermatol. 2003;139(1):77-81. doi:10.1001/archderm.139.1.77

THE PURPOSE of this article is to review information on cutaneous reactions to chemotherapy, in particular those for which the dermatologist is likely be called in consultation and asked to comment on regarding the safety and feasibility of readministration of a particular drug. Emphasis is also placed on information that may be used to mitigate these adverse mucocutaneous effects. Pertinent articles on cutaneous reactions to chemotherapy were collected from the literature through a MEDLINE search from 1966 through 2001. Two categories of articles were chosen: those that pertained to 3 well-recognized cutaneous reaction patterns and those that pertained to 5 specific drugs that cause particularly frequent or important cutaneous reactions. Where known, mechanisms of toxicity and its prevention are reviewed.Arch Dermatol. 2003;139:77-81

First Page Preview View Large
First page PDF preview
First page PDF preview
×